Surveys of medications/treatments and discussion

Moderator: gloria

By Theresaann
#6113
Please remember that if you are on ANY type of medication with the hope of at least reducing the tremors, you MUST first consult with your neurologist before stopping it cold turkey. Gabapentin, e.g., can cause seizures if stopped cold turkey and must be gradually reduced.
By MartinWarfel
#6154
When I got my initial OT Dx, I was prescribed gabapentin. It did nothing to reduce my tremors and generally did not agree with me. My Neurologist put me on .5mg clonazepam 3x a day and that has not reduced the tremors either. However, I don't feel any ill side effects and I seem to be sleeping better at night.

Exciting News from the OT Survey Team! Below is th[…]

DVLA medical examination

Has anyone had their license refused after this ex[…]

I find that shopping in any store/pharmacy/grocery[…]

>One would think I could have figured that out![…]

2017 Omaha OT Meeting and Research